# SDR CA120921004

- Difficulty date: September 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 85750199011
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Part time: 48,001 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING HEAVY MAINTENANCE INSPECTION, RT INB FLAP T/E HAS A LARGE AREA OF DELAMINATION,30" LENGTH.  RIVET HOLES ELONGATED AND HEADS PULLED THROUGH THE COMPOSITE STRUCTURE. T/E REPLACED IAW AMM.
